Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 183, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 16, 2014, 12:49 PM MDT for Rio Arriba County, Taos County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2014, 12:49 PM MDT (18:49 UTC)
- Expired
- Jul 16, 2014, 1:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Rio Arriba County, NM, Taos County, NM
The radar
The Albuquerque radar (KABX), 210 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1512 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
785
WUUS55 KABQ 161849
SVRABQ
NMC039-055-161915-
/O.NEW.KABQ.SV.W.0183.140716T1849Z-140716T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1249 PM MDT WED JUL 16 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RIO ARRIBA COUNTY IN NORTH CENTRAL NEW MEXICO
NORTHWESTERN TAOS COUNTY IN NORTH CENTRAL NEW MEXICO
* UNTIL 115 PM MDT
* AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LOS PINOS...OR ABOUT 29 MILES EAST OF CHAMA...AND MOVING SOUTHEAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL EXTREME NORTHWESTERN TAOS COUNTY...
RURAL NORTHEASTERN RIO ARRIBA COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.
&&
LAT...LON 3691 10566 3675 10586 3673 10616 3700 10625
3701 10583
TIME...MOT...LOC 1849Z 335DEG 20KT 3699 10606
$$2 follow-up statements
431
WWUS55 KABQ 161901
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
101 PM MDT WED JUL 16 2014
NMC039-055-161915-
/O.CON.KABQ.SV.W.0183.000000T0000Z-140716T1915Z/
RIO ARRIBA NM-TAOS NM-
101 PM MDT WED JUL 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM MDT
FOR NORTHWESTERN TAOS AND NORTHEASTERN RIO ARRIBA COUNTIES...
AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LOS PINOS...OR ABOUT 29 MILES NORTHWEST OF QUESTA...
MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL TAOS COUNTY..
RURAL RIO ARRIBA COUNTY...
LAT...LON 3686 10572 3675 10586 3673 10616 3700 10617
3699 10586
TIME...MOT...LOC 1902Z 335DEG 20KT 3692 10598
$$950
WWUS55 KABQ 161913
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
113 PM MDT WED JUL 16 2014
NMC039-055-161923-
/O.EXP.KABQ.SV.W.0183.000000T0000Z-140716T1915Z/
RIO ARRIBA NM-TAOS NM-
113 PM MDT WED JUL 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAOS AND
NORTHEASTERN RIO ARRIBA COUNTIES WILL EXPIRE AT 115 PM MDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
LAT...LON 3686 10572 3675 10586 3673 10616 3700 10617
3699 10586
TIME...MOT...LOC 1913Z 335DEG 20KT 3686 10595
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 11:57 AM MDT, 52 minutes earlier.
Area forecast discussion, Jul 16, 11:57 AM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1157 AM MDT WED JUL 16 2014 .AVIATION... 18Z TAF CYCLE CUMULUS CLOUDS ARE CURRENTLY STARTING TO BUBBLE OVER THE MTS. EXPECT STORMS TO DEVELOP BY 19Z. SCT TO NMRS STORMS ARE EXPECTED ACROSS THE NORTHERN AND WESTERN HIGH TERRAIN TODAY...THEN AS A COLD FRONT PLUNGES INTO THE NE THIS EVENING AND OVERNIGHT... ADDITIONAL STORMS WILL DEVELOP ON THE NE PLAINS. STORMS WILL MOVE TOWARD THE S OR SE AROUND 10 TO 15KT...THUS CONVECTION OVER THE NORTHERN MTS EARLY THIS AFTN MAY ALSO DRIFT SE OVER THE NE PLAINS...BEFORE THE FRONT ARRIVES. A FEW STRONG TO PERHAPS SEVERE STORMS ARE EXPECTED OVER THE NE AND EC PLAINS LATE THIS AFTERNOON AND THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. BRIEF MVFR CIGS AND/OR VSBYS AS WELL AS MT OBSCURATIONS ARE POSSIBLE WITH ANY HEAVY RAIN PRODUCING STORM. 34 && .PREV DISCUSSION...1120 AM MDT WED JUL 16 2014... .UPDATE... ISSUED A FLASH FLOOD WATCH FOR THE NW HIGHLANDS EASTWARD DUE TO THE POTENTIAL FOR HEAVY RAIN FROM NUMEROUS THUNDERSTORMS THIS AFTERNOON INTO TONIGHT. STRONG DYNAMICS ARE EXPECTED AS AN UNSEASONABLY DEEP UPPER TROUGH TRACKS SLOWLY SOUTHWARD TOWARD THE FORECAST AREA AND A SURFACE COLD FRONT DROPS SOUTHWARD INTO THE STATE. PWATS FROM 1 TO 1.35 INCHES SUGGEST AMPLE MOISTURE IS IN PLACE FOR LOCALLY HEAVY RAINFALL. IN ADDITION...DECREASING CLOUD COVER OVER NORTHERN AREAS LATE THIS MORNING WILL ENABLE THE ATMOSPHERE TO DESTABILIZE QUICKLY THROUGH MID DAY. SPECIAL CONCERN IS WARRANTED N OF SANTA FE TO EMBUDO...INCLUDING THE POJOAQUE...ESPANOLA AND LOS ALAMOS AREAS...DUE TO HEAVY RAINFALL THAT FELL IN SOME LOCATIONS THE PAST COUPLE OF DAYS/NIGHTS. THE GREATEST THREAT FOR HEAVY RAIN WEST OF SANGRE DE CRISTO MOUNTAINS WILL BE THIS AFTERNOON AND EVENING...BUT PLAINS LOCATIONS FARTHER EAST SHOULD CONTINUE TO SEE AREAS OF MODERATE TO HEAVY RAIN THROUGH THE LATE NIGHT HOURS DUE TO PERSISTENT UPSLOPE FLOW AND BETTER DYNAMICS THERE. 44 && .PREV DISCUSSION...344 AM MDT WED JUL 16 2014... .SYNOPSIS... TREND OVER THE NEXT FEW DAYS ACROSS THE FORECAST AREA WILL BE WARMING AND...ESPECIALLY AFTER TONIGHT...DRYING AS HIGH PRESSURE AND RESULTANT WARMING ALOFT BECOME MORE DOMINANT ACROSS THE FORECAST AREA. A FEW SEVERE STORMS ARE A POSSIBILITY THIS AFTERNOON AND TONIGHT NORTHEAST QUARTER TO THIRD OF THE FORECAST AREA. STILL SOME VERY HEAVY RAIN POTENTIAL FROM STRONGER STORMS THIS AFTERNOON AND EVENING WITH MAIN RISKS NEAR AND EAST OF THE DIVIDE. SOME OF THE WARMEST TEMPERATURES OF THE SUMMER ARE POSSIBLE THIS WEEKEND INTO NEXT WEEK...ESPECIALLY IF UPPER HIGH GETS STRONG ENOUGH TO CREATE STRONG SUBSIDENCE AND WARMING ALOFT TO RETARD CLOUDS AND STORM DEVELOPMENT. && .DISCUSSION... INCREASED NW FLOW ALOFT AND SOME INJECTION OF UPPER DYNAMIC FORCING SHOULD BRING AT LEAST A MODEST INCREASE IN SHOWER AND THUNDERSTORM COVERAGE TO MUCH OF THE FORECAST AREA TODAY. THIS WILL BE SOMEWHAT DEPENDENT ON HOW LONG MORNING ACTIVITY AND CLOUDS LINGER. SOME RISK OF SEVERE STORMS LATE THIS AFTERNOON AND EVENING ACROSS NORTHEAST QUARTER TO THIRD OF THE STATE WITH HAIL AND STRONG STRAIGHT LINE WINDS THE MAIN THREATS. STILL CAN EXPECT SOME LOCALLY VERY HEAVY RAINS FROM STRONGER STORMS TODAY INTO TONIGHT AND MAINLY EAST HALF ON THURSDAY. AFTERNOON HIGH TEMPERATURES TO BE WARMER MOST LOCALES TODAY. EXPECTING SOME SIGNIFICANT DECREASE IN STORMS THURSDAY ACROSS NORTHWEST THIRD TO PERHAPS HALF OF THE FORECAST AREA WITH LIKELY FURTHER DECREASE...ESPECIALLY CENTRAL AND EAST...FRIDAY. WHILE ISOLATED TO AT TIMES POTENTIALLY SCATTERED AFTERNOON AND EARLY EVENING CONVECTION CAN BE EXPECTED ACROSS THE HIGH TERRAIN FROM THE WEEKEND INTO AT LEAST A PORTION OF NEXT WEEK...LOWLAND LOCALES WILL HAVE A TOUGHER TIME GETTING MUCH IN THE WAY OF SIGNIFICANT CONVECTION AS WARMING ALOFT WITH BUILDING HIGH PRESSURE SHORTEN THE LIFESPAN OF STORMS...ESPECIALLY THOSE THAT WANDER OFF THE SAFER HAVEN OF THE HIGH TERRAIN. SOME TRIPLE DIGIT AFTERNOON HEAT NOT OUT OF THE QUESTION AS FAR NORTH AS THE CENTRAL VALLEYS BY THE WEEKEND OR EARLY NEXT WEEK. 43 && .FIRE WEATHER... ANOTHER ACTIVE DAY IS IN STORE FOR THE FORECAST AREA TODAY BEFORE DRY AIR FROM THE WEST AND NORTHWEST BEGINS TO LIMIT THUNDERSTORM COVERAGE WEST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY AND PARTICULARLY FRIDAY THROUGH THE WEEKEND. WEATHER PREDICTION MODELS REMAIN IN VERY GOOD AGREEMENT THAT THIS AFTERNOON AND EVENING WILL MOST LIKELY BE THE LAST ACTIVE DAY THROUGHOUT NORTHERN AND CENTRAL NEW MEXICO THROUGH THE WEEKEND AND PERHAPS INTO EARLY NEXT WEEK. BREEZY WEST AND NORTHWEST WINDS WILL DEVELOP THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON AS AN UNSEASONABLY STRONG UPPER LEVEL TROUGH DROPS SOUTHEASTWARD THROUGH EASTERN COLORADO. NORTHWESTERLY FLOW ALOFT WILL ALLOW DRIER AIR TO MOVE INTO THE NORTHWEST HALF OR SO OF THE STATE THURSDAY THROUGH THE WEEKEND BEFORE MOISTURE BEGINS TO SEEP BACK NORTHWARD EARLY NEXT WEEK. BEST CHANCES FOR ISOLATED THUNDERSTORM ACTIVITY SATURDAY WILL BE FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN EASTWARD ONTO THE PLAINS. ALTHOUGH LOW AND MID LEVEL WILL CREEP BACK INTO THE AREA AS EARLY AS SUNDAY NIGHT AND MONDAY...WARMING TEMPERATURES ALOFT ASSOCIATED WITH STRONG HIGH PRESSURE WILL LIMIT THUNDERSTORM ACTIVITY MONDAY AFTERNOON AND EVENING. GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE PLACEMENT OF THE CENTER OF THE UPPER HIGH NEXT WEEK BUT SUBTLE DIFFERENCES IN THE LOW LEVELS ARE RESULTING IN DIFFERENT PRECIPITATION FORECASTS. AT THIS POINT...BOTH MODELS HINTING AT AN UPTICK IN THUNDERSTORM ACTIVITY TUESDAY AND BEYOND AS LOW AND MID LEVEL MONSOON MOISTURE WORKS BACK INTO THE REGION FROM THE SOUTH AND SOUTHEAST. VENTILATION RATES WILL SUFFER...HOWEVER...AS STRONG HIGH PRESSURE ALOFT RESULTS IN LIGHT WINDS AND RELATIVELY POOR MIXING HEIGHTS. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ503-504-510>518-527>532-534. &&
Hazardous weather outlook, Jul 16, 6:03 AM MDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT WED JUL 16 2014 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 603 AM MDT WED JUL 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM MID AFTERNOON THROUGH THIS EVENING FOR AREAS NEAR AND EAST OF A LINE FROM RATON TO CLOVIS. THE MAIN THREATS WILL BE LARGE HAIL AND STRONG...POSSIBLY DAMAGING...WINDS. IN ADDITION...RAINFALL FROM STRONGER STORMS MAY AGAIN BE HEAVY ENOUGH TO CREATE LOCALIZED FLASH FLOODING THIS AFTERNOON AND EVENING...ESPECIALLY ON AND BELOW BURN SCARS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AFTERNOON AND EVENING MAY STILL BRING SOME RISK OF ISOLATED STRONG THUNDERSTORMS PRIMARILY NEAR AND EAST OF THE CENTRAL MOUNTAIN CHAIN. SMALL HAIL AND STRONG GUSTY WINDS WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY BETWEEN MID AFTERNOON AND ROUGHLY MIDNIGHT FOR AREAS NEAR AND EAST OF A LINE FROM RATON TO CLOVIS DUE TO LARGE HAIL AND STRONG...POSSIBLY DAMAGING...WINDS. 43
In the hours before
Local storm report, Jul 16, 8:30 AM MDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
830 AM MDT WED JUL 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 1 N ABIQUIU 36.22N 106.32W
07/16/2014 RIO ARRIBA NM TRAINED SPOTTER
CR 155 WASHED OUT
&&
EVENT NUMBER ABQ1401106
JLPThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 6:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 15, 6:53 PM MDT | Areal Flood Advisory | ABQ | Colfax | 112 min |
| Jul 15, 7:21 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 24 min |
| Jul 15, 7:50 PM MDT | Areal Flood Advisory | ABQ | Catron | 85 min |
| Jul 15, 8:02 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 118 min |
| Jul 15, 8:20 PM MDT | Special Weather Statement | ABQ | Los Alamos | 25 min |
| Jul 15, 9:11 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe, Taos | 79 min |
| Jul 15, 9:24 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 36 min |
| Jul 15, 9:53 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 112 min |
| Jul 15, 10:00 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 15, 10:01 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 29 min |
| Jul 15, 10:33 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Santa Fe | 117 min |
| Jul 15, 10:38 PM MDT | Special Weather Statement | ABQ | Santa Fe | 37 min |
| Jul 15, 10:51 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 114 min |
| Jul 16, 10:17 AM MDT | Flash Flood Watch | ABQ | 20 hr | |
| Jul 16, 12:51 PM MDT | Special Weather Statement | ABQ | Catron | 24 min |
| Jul 16, 12:59 PM MDT | Areal Flood Advisory | ABQ | Catron | 91 min |
| Jul 16, 1:15 PM MDT | Special Weather Statement | ABQ | Taos | 30 min |
| Jul 16, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Taos | 37 min |
| Jul 16, 1:54 PM MDT | Areal Flood Advisory | ABQ | Taos | 96 min |
| Jul 16, 1:59 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| Jul 16, 2:06 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 16, 2:13 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| Jul 16, 2:28 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 16, 2:41 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Jul 16, 2:45 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Taos | 90 min |
| Jul 16, 2:56 PM MDT | Flash Flood Warning | ABQ | McKinley | 2 hr |
| Jul 16, 3:17 PM MDT | Areal Flood Advisory | ABQ | Cibola | 118 min |
| Jul 16, 3:21 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 39 min |
| Jul 16, 3:27 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 48 min |
| Jul 16, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 25 min |
| Jul 16, 3:39 PM MDT | Special Weather Statement | ABQ | Socorro | 36 min |
| Jul 16, 3:46 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 119 min |
| Jul 16, 3:52 PM MDT | Special Weather Statement | ABQ | Santa Fe | 23 min |
| Jul 16, 3:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| Jul 16, 4:00 PM MDT | Areal Flood Advisory | ABQ | Catron | 90 min |
| Jul 16, 4:06 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 24 min |
| Jul 16, 4:08 PM MDT | Flash Flood Warning | ABQ | McKinley | 112 min |
| Jul 16, 4:32 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Union | 118 min |
| Jul 16, 4:36 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Jul 16, 4:37 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| Jul 16, 4:43 PM MDT | Areal Flood Advisory | ABQ | Cibola | 92 min |
| Jul 16, 4:53 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 112 min |
| Jul 16, 5:04 PM MDT | Areal Flood Advisory | ABQ | McKinley | 116 min |
| Jul 16, 5:29 PM MDT | Special Weather Statement | ABQ | Union | 31 min |
| Jul 16, 5:37 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 113 min |
| Jul 16, 5:40 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 35 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.